# SDR AWXA200501438

- Difficulty date: November 8, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 20,598 hours, 7,778 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367228500000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED GALVANIC CORROSION ON 131CG FORWARD CARGO COMPARTMENT FLOOR PANEL UPPER SURFACE FROM FS 28 TO FS 31 AND FROM Y765 TO -Y765.  MAINTENANCE REMOVED AND REPLACED CARGO COMPARTMENT FLOOR PANEL WITH NEW PANEL IAW IRM 9701 REV F.
